# SDR IPXA2018090733665

- Difficulty date: September 5, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N310UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27762
- Aircraft time: 56,300 hours, 18,478 cycles
- System (JASC): 3242 · Brake
- Part: Valve
- Condition: Defective
- Location: Brake System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEN PARKING BRAKE WAS SET, WITH BRAKE LIGHT ON AND WHITE PARKING BRAKE LIGHT ON, ACFT ROLLED FWD 1 1/2 FEET. RESET BRAKE AND IT SELF RELEASED 3 TIMES. REMOVED OLD VALVE AND REPLACED WITH NEW SERVICEABLE UNIT REF AMM 32-44-04. OPS CHECKS REF AMM 32-44-00-735-008.
